# SDR DXTA200702338

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 6,672 hours, 5,213 cycles
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Brake Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BLUE GEAR FLUID LEAKING OUT OF NOSE GEAR AND A HALF CUP OF FLUID HAS POOLED IN LT AVIONICS BAY. STARTED SMOKING WITH BATTERY SWITCH ON.  PULLED CIRCUIT BREAKERS.   [07-23-07]   FOUND BRAKE PUMP FILTER BOWL O-RING BLOWN & SMOKING WAS A SKYDROL MIST COMING FROM BOWL WHEN UNDER PRESSURE. REPLACED O-RING & BLED BRAKES IAW CE560XL M/M CHAP 32-42-00. OPS CHECK & LEAK CHECK GOOD.
